Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 143–144 (Mi umn279)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Closures of nilpotent orbits of cubic matrices of order three

A. G. Nurmiev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm279

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 347–348

Bibliographic databases:

MSC: 14L24, 20G05
Accepted: 26.01.2000

Citation: A. G. Nurmiev, “Closures of nilpotent orbits of cubic matrices of order three”, Uspekhi Mat. Nauk, 55:2(332) (2000), 143–144; Russian Math. Surveys, 55:2 (2000), 347–348

Citation in format AMSBIB
\Bibitem{Nur00}
\by A.~G.~Nurmiev
\paper Closures of nilpotent orbits of cubic matrices of order three
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn279}
\crossref{https://doi.org/10.4213/rm279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781073}
\zmath{https://zbmath.org/?q=an:0971.20023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..347N}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 347--348
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000279}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034417491}


Linking options:
  • http://mi.mathnet.ru/eng/umn279
  • https://doi.org/10.4213/rm279
  • http://mi.mathnet.ru/eng/umn/v55/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Briand E., Luque J.-G., Thibon J.-Y., Verstraete F., “The moduli space of three-qutrit states”, J. Math. Phys., 45:12 (2004), 4855–4867  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Pervouchine D.D., “Hierarchy of closures of matrix pencils”, J. Lie Theory, 14:2 (2004), 443–479  mathscinet  zmath  isi
    3. Gábor Sárosi, Péter Lévay, “Entanglement classification of three fermions with up to nine single-particle states”, Phys. Rev. A, 89:4 (2014)  crossref  isi  scopus  scopus
    4. Aholt Ch., Oeding L., “The Ideal of the Trifocal Variety”, Math. Comput., 83:289 (2014), 2553–2574  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:250
    Full text:155
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022